# SDR V0XD20170921001

- Difficulty date: September 21, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 32,443 hours, 23,778 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Splice
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN SPLICE AT BS 280 TO 282.86 HAS SIGNS OF CORROSION BETWEEN STRINGERS 25 AND 27R.  REPAIRED  IAW REO 670-53-21-1446, REV -, SRM 51-25-16, 51-21-11, AND 51-25-06.
